MathSciNet Relay Station
MathSciNet bibliographic data
MR1011171 03E15
Bartoszyński, Tomek; Ihoda, Jaime I. On the cofinality of the smallest covering of the real line by meager sets. J. Symbolic Logic 54 (1989), no. 3, 828–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement